# SDR ASAA2020072752932

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,607 hours, 7,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Left A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER START CHECK, LT PACK ILLUMINATED. RESET W/MASTER CAUTION PRESS. GROUNDED - YES. PZTC NR 1 BITE FAULTED "THIS PACK TCV" FIM 21-62 TASK 801, FAULT RESET PER FIM 21-62 TASK 831, OPS BOTH PACKS FOR 30 MINUTES, FULL COOL & FULL WARM, RECALL TEST & PZTC BITE TEST PASSED NO FAULT ACTIVE AMM 21-00-00, CLEARS MEL 21-32B.
